# SDR CA020201018

- Difficulty date: January 20, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 13,886 hours
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT, AIRCRAFT WAS DIVERTED DUE TO PASSENGER DOOR FAULT. FOUND PASSENGER DOOR LATCH RED HANDLE STICKING. CLEANED AND LUBED, OPERATED DOOR SEVERAL TIMES, DOOR OPERATION AND INDICATION OK.
